Drug-induced liver injury (DILI) occurs when ingested substances induce liver damage. Drugs with ‘intrinsic hepatotoxicity’ cause predictable liver damage when consumed in large amounts. Histologically, hepatotoxins may injure the liver differentially. The hepatic acinus is the functional unit of the liver and is oriented around the afferent vascular system. DILI affects multiple cells in the liver and creates a mixed hepatic–cholestatic clinical picture that can occur acutely, subacutely, or chronically. DILI is less common in pediatric populations than adult populations for a number of reasons. Those are fewer children take medications; children are less likely to abuse alcohol or smoke cigarettes; children are seldom prescribed medications commonly associated with DILI, such as antiarrhythmics and children may metabolize drugs differently, conferring some degree of protection. Amoxicillin/clavulanate toxicity is the most common antibiotic cause of DILI worldwide. Methotrexate used to treat inflammatory bowel disease and rheumatologic disorders has been associated with DILI.